Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Advice me a tablet for control of white hair in chin and moustache

hi, I am 26 years old and not married mail. I have white haire in my chin and some mustache..Please advise me which tablet should be taken to control this..For this i am loosing my confidence level .
Asked On : Fri, 10 Jun 2011
Answers:  2 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
welcome to HCM
read yor prob, do not worry, this is most common prob .
it happen due to defiency of vitamins, microminrals , vita C n zinc.
so you should take nutricious diet n VITAMIN C riched diet like orange, amla, lemon.
along with it you should start multivitamin n microminral tab, n tab of vit C. you should take it at least 5 month, then you can best result.
Dr aseem9982583020
Answered: Sat, 2 Jul 2011
I find this answer helpful
Sports Medicine Specialist Dr. Abhay Dikshit's  Response
Your problem seems like you are having some sort of hypogonadism where all your genitals and secondary sex characters are less developed.
Thorough workup in your case will reveal the truth and final diagnosis and treatment.
Consult your family doctor, he will better guide you for further workup.
Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor